# SDR SWAA2019012128788

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D11074
- Condition: Disconnected
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR DOOR EMERGENCY LIGHT INOP.  RECONNECTED LIGHT IAW WDM & AMM.
